MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH

LEMAITRE VASCULAR, INC. XENOSURE BIOLOGIC PATCH
Catalog Number E2P9
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During manufacturing the products are tested to ensure they conform to our specification for sale.Additionally, the report of infection is highly unlikely to be caused by the device itself.The validated sterilization process for the xenosure product is tested against bacillus atrophaeus to ensure that the process is sufficient to prevent microbes/bacteria that would cause infection.Therefore, it is likely that the source of the infection was from the procedure itself.There is no indication that the product sterility was compromised.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests met their requirements.We have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
It was reported that the patient developed a staph infection following implantation of a 2x9 xenosure biologic patch.Original procedure was on (b)(6) 2025 for a femoral endarterectomy with patch angioplasty and stenting.The patient returned on (b)(6) 2025 for an incision and drainage of the wound.The patient was discharged home with a wound vac and the wound is improving.The patient is still on antibiotics.The patch remains implanted.

Brand Name
XENOSURE BIOLOGIC PATCH
Common Device Name
BIOLOGIC PATCH
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key22107422
Report Number1220948-2025-00093
Device Sequence Number8139615
Product Code FTM
UDI-Device Identifier00840663106301
UDI-Public(01)00840663106301(11)230810(17)290728(10)XBU7319(91)E2P9
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190882
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberE2P9
Device Lot NumberXBU7319
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown